MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. (JBS)9 DRIVE; TRANSPORT CHAIR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. (JBS)9 DRIVE; TRANSPORT CHAIR
Model Number TR18
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a transport chair.Our claims department is awaiting data regarding the device and the incident.We have not received the device for evaluation.We are filing this report in an overabundance of caution.The device reportedly fell apart while in use.The user was injured.Based on the serial number the device was approximately four (4) years old.

Brand Name
DRIVE
Common Device Name
TRANSPORT CHAIR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. (JBS)9
no. 2 workshop
3 shenghui soutth rd
nantou town,
CH 
MDR Report Key9033980
Report Number2438477-2019-00063
Device Sequence Number14058495
Product Code INM
UDI-Device Identifier00822383121499
UDI-Public822383121499
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2019
Report Date (Section F) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTR18
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2019
Device Age5 YR
Date Report to Manufacturer09/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/13/2019